MAUDE Adverse Event Report: ZimVie US Corp LLC IMP, TSV, 4.7, 10, MTXF, MG,HA; Dental Implant

ZimVie US Corp LLC IMP, TSV, 4.7, 10, MTXF, MG,HA; Dental Implant
Catalog Number TSVTWH10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the implant failure appears to be related to peri-implantitis clinical and radiographic evaluation revealed significant peri-imlantitis, bone loss and inflammation around the implant, result mean loss of osseointegration.Implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: premarket identification k133339.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMP, TSV, 4.7, 10, MTXF, MG,HA
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50264036
Report Number0001038806-2026-04268
Device Sequence Number21489331
Product Code DZE
UDI-Device Identifier00889024344341
UDI-Public(01)00889024344341(17)261208(10)1248606
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTWH10
Device Lot Number1248606
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale